Lithium Shakes Are Back

Well I had some minor hand tremors when I first started on Lithium, now it appears to have manifested slightly. Slightly, being the biggest underestimation ever! It’s as if I have parkinsons at times. When I hold my coffee it shakes so bad I cannot drink it at times out of fear of scalding myself. Even when I am reading a book, the book wobbles side to side. Hoping this gets better.

2 comments

  1. If it doesn’t get better… there is a medication for that! LOL All laughing aside, it is annoying and embarrassing. I get the shakes off an on. It is nothing constant for me though. I have a facial tic instead. 😦 But they do give patients a parkinson medication to stop the shakes if they get out of control. At least they do in the UK and the US, not sure about NZ.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.